MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM
Model Number G-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, a joint cover from their harmonyair g-series surgical lighting system detached and contacted the patient.The cover was immediately removed from the sterile field, and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite and found the screw holding the joint cover was present however the rest of the cover had broken away from this section.The observed damage is indicative of user facility personnel bumping the lighting system into walls or other equipment subsequently causing damage to the joint cover.The operator manual states, "caution - possible equipment damage: do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." the technician counseled user facility personnel on the importance of not impacting their lighting system into walls or other equipment.The technician replaced the joint cover, tested the function and operation of the device, confirmed it to be operating to specification and returned the lighting system to service.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23369230
Report Number1043572-2025-00095
Device Sequence Number21354524
Product Code FSY
UDI-Device Identifier00724995207595
UDI-Public(01)00724995207595(11)231031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-SERIES LIGHTING SYSTEM
Device Catalogue NumberLG05V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown